801music Posted January 17, 2019 Report Share Posted January 17, 2019 So 2 years ago I started having bad hppd and bad panic attacks came with it from the derealization and my doctor put me on Clonazepam 1-1.5 mg a day, I've been taking it since and it's always helped but recently I went to the pharmacy to pick up my prescription and I noticed they looked alot different. Previous ones were yellow/orange and these ones are white and you can it's a total different manufacturer making it. And I've been feeling more strange than usual , more dizzy and weak and just kinda malaise in general at times. Could this be because the pills are from a different manufacturer and they might use slightly different ingredients and it effects me differently? Any help appreciated thanks! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now